# SDR CALA2025061105449

- Difficulty date: June 8, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N77539
- Make and model: Boeing 737824
- Aircraft serial: 63642
- Aircraft time: 24,778 hours, 9,147 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 9701140001
- Condition: Abnormal
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT 20DEF FLICKERS FOUND HALF OF THE WINDOW LED LIGHT NEAR SEATS 20DEF FLICKERING RESET POWER TO LIGHT NO HELP REQUESTING MEL 3302B DEACTIVATED ADD FAULT: 3321 RIGHT SIDE WINDOW LIGHTS BY PULLING AND SAFTYING BREAKER E11 ON P92 CB PANEL IN REFERENCE TO AMM 33-21-00 EMERGENCY LIGHTS WORK AS REQUIRED AT SEAT 20FED IN REFERENCE TO AMM 33-51-00 TOMC APPROVED DEACTIVATED RH WINDOW LIGHTS COMPLIED WITH MEL 3302B PLACARD INSTALLED ADD EMP:U410980 ADD FAULT: 3300 REMOVED AND REPLACED WINDOW LIGHT ON SEAT 20DEF OVERWING EMERGENCY EXIT DOOR IN REF AMM.TASK 33-21-00-960-805. OPS CHECK GOOD PARTS USED:  60-3321-3-0009, QTY :1
